Facebook Pixel
EmpowHER Guest

Does Panadol Osteo increase the CGT levels of your liver? After taking this medicine for the past 3 months last year's reading is 60, this year's 264.

By Anonymous September 7, 2010 - 10:48pm
Rate This

Add a Comment1 Comments

Hello Anonymous

Do you mean GGT levels?

Panadol is made mostly of Tylenol, and Tylenol can affect your liver. In fact, Tylenol overdose can basically kill your liver. It is safe but you have to take only the recommended amounts or you risk liver damage.

Does your health care provider know how much Panadol you are taking? Are you taking other meds that can affect liver values? Your liver processes many of the medications you take. In addition, it is not a good idea to take Panadol/Tylenol/acetaminophen and drink alcohol. That can damage your liver much faster.

Sometimes people have a misconception that over the counter meds like Panadol or Tylenol are without risk because you don't need a prescription to get them. But it is important to always read the labels and take only what is recommended. If that doesn't work for you, contact a health care provider.

I'm not saying you took more than you should have. But many people do. There may be some other reason that your liver values are rising. But Panadol could be part of it.

Thank you for the question. Good luck to you.

September 8, 2010 - 7:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!